MAUDE Adverse Event Report: 3M BROOKINGS 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE

3M BROOKINGS 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE
Catalog Number 6640
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 06/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned and a two-year analysis confirmed no indication of an adverse trend of alleged injury with 3m¿ ioban¿ 2 antimicrobial incise drape, 6640.Based on the information provided, 3m is unable to determine that the cause of the incident is attributed to the 3m¿ ioban¿ 2 antimicrobial incise drape.The product instructions for use (ifu) states the drape should be applied without tension.The ifu also states the drape should be removed by gently peeling back at a 180-degree angle from the skin and to take greater care when applying and removing adhesive products such as drapes on those with fragile skin.3m¿ is unable to verify the leak and root cause without the sample.3m¿ will continue to monitor.
 
Event or Problem Description
A 6-month-old allegedly experienced left chest superficial skin tears with post operative removal of 3m¿ ioban¿ 2 antimicrobial incise drape, 6640.The alleged skin tears were dressed with duoderm® dressings and treated with mupirocin antibiotic topical ointment with wound care.Upon discharge, the skin tear area reportedly appeared pink with a scab and no signs of infection.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
SURGICAL DRAPE
Manufacturer (Section D)
3M BROOKINGS
601 22nd avenue south
brookings SD 57006
Manufacturer (Section G)
3M BROOKINGS
601 22nd avenue south
brookings SD 57006
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15469737
Report Number2110898-2022-00089
Device Sequence Number4281483
Product Code KKX
UDI-Device Identifier30707387444380
UDI-Public30707387444380
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 MO
Patient SexFemale
Patient Weight6 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American